# SDR IPXA2015052489379

- Difficulty date: May 24, 2015
- Submitted: May 26, 2015
- Operation: Air carrier
- Aircraft: N581UP
- Make and model: Boeing 747-4R7F
- Aircraft serial: 25866
- Aircraft time: 98,906 hours, 16,772 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 65B2334745
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR PANEL FS 1250-1265, LBL 34-LBL 75,  ALL FOUR CORNERS DAMAGED.   FABRICATED A NEW FLOOR PANEL IAW EO B747-5320-57530A.
